# SDR USAA2009060191358

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 30,848 hours, 12,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4453280 - FLT 496 - PHX-DEN - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTS "EPSU INTERNAL LOAD EMERGENCY LIGHT, AFT LEFT, ESPU INTERNAL LOAD FORWARD  LEFT" MESSAGES WERE PRESENT.  REMOVED AND REPLACED BATTERY PACKS FOR EMERGENCY POWER SUPPLY UNITS 11WL AND 13WL.  OPERATIONAL CHECK WAS GOOD.
